# SDR GTIA012123

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT LOWER CARGO DOOR PAN CRACKED AT FORWARD END OF NR 1 BEAM.  FORMED NEW DOUBLER.  INSTALLED NEW STRIPS IAW DC9 SRM 51-30-2.  (M)
